Items where Author is "Páles, Zsolt"
Group by: Item Type | No Grouping Number of items: 56. ArticlePáles, Zsolt and Zakaria, Amr (2022) Characterizations of the equality of two-variable generalized quasiarithmetic means. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 507 (2). ISSN 0022-247X Páles, Zsolt and Kamil, Shihab Mahmood (2022) Decomposition of higher-order Wright convex functions revisited. RESULTS IN MATHEMATICS, 77 (2). ISSN 1422-6383 Páles, Zsolt and Zakaria, Amr (2022) An Extension of the Abel–Liouville Identity. Annales Mathematicae Silesianae, 36 (2). pp. 1-9. ISSN 2391-4238 Kocsis, Mátyás and Páles, Zsolt (2022) Hutchinson’s theorem in semimetric spaces. JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 24 (4). ISSN 1661-7738 Grünwald, Richárd and Páles, Zsolt (2022) Local and global comparison of nonsymmetric generalized Bajraktarević means. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 512 (2). ISSN 0022-247X Molnár, Gábor Marcell and Páles, Zsolt (2022) On convex and concave sequences and their applications. MATHEMATICAL INEQUALITIES & APPLICATIONS, 25 (3). pp. 727-750. ISSN 1331-4343 Grünwald, Richárd and Páles, Zsolt (2022) On the invariance of the arithmetic mean with respect to generalized Bajraktarević means. ACTA MATHEMATICA HUNGARICA, 166 (2). pp. 594-613. ISSN 0236-5294 Bessenyei, Mihály and Páles, Zsolt (2021) Applications of the Bielecki renorming technique. Journal of Fixed Point Theory and its Applications, 23 (2). pp. 1-23. Bessenyei, Mihály and Páles, Zsolt (2021) Applications of the Bielecki renorming technique. JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 23 (2). ISSN 1661-7738 Goswami, Angshuman Robin and Páles, Zsolt (2021) Characterization of approximately monotone and approximately Hölder functions. MATHEMATICAL INEQUALITIES & APPLICATIONS, 24 (1). pp. 247-264. ISSN 1331-4343 Wlodzimierz, Fechner and Páles, Zsolt (2021) Convexity properties of functions defined on metric Abelian groups. AEQUATIONES MATHEMATICAE, 95 (3). pp. 449-481. ISSN 0001-9054 Jacek, Chudziak and Páles, Zsolt and Paweł, Pasteczka (2021) From the Ingham–Jessen property to mixed-mean inequalities. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 499 (1). ISSN 0022-247X Páles, Zsolt and Pasteczka, Paweł (2021) New bounds for the ratio of power means. JOURNAL OF MATHEMATICAL INEQUALITIES, 15 (3). pp. 1233-1237. ISSN 1846-579X Grünwald, Richárd and Páles, Zsolt (2021) On additive functions with additional derivation properties. PUBLICATIONES MATHEMATICAE DEBRECEN, 99 (1-2). pp. 201-221. ISSN 0033-3883 Páles, Zsolt and Pawel, Pasteczka (2021) On the Jensen convex and Jensen concave envelopes of means. ARCHIV DER MATHEMATIK, 116 (4). pp. 423-432. ISSN 0003-889X Losonczi, László and Páles, Zsolt and Zakaria, Amr (2021) On the equality of two-variable general functional means. AEQUATIONES MATHEMATICAE, 95 (6). pp. 1011-1036. ISSN 0001-9054 Molnár, Gábor M. and Páles, Zsolt (2021) An extension of the Rådström cancellation theorem to cornets. SEMIGROUP FORUM, 102 (3). pp. 765-793. ISSN 0037-1912 Lovas, Rezső László and Páles, Zsolt and Zakaria, Amr (2020) Characterization of the equality of Cauchy means to quasiarithmetic means. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 484 (1). ISSN 0022-247X Fechner, Wlodzimierz and Páles, Zsolt (2020) Convexity of sets in metric Abelian groups. FORUM MATHEMATICUM, 32 (6). pp. 1477-1486. ISSN 0933-7741 Páles, Zsolt and Zakaria, Amr (2020) Equality and homogeneity of generalized integral means. ACTA MATHEMATICA HUNGARICA, 160 (2). pp. 412-443. ISSN 0236-5294 Páles, Zsolt and Pasteczka, Pawel (2020) On Hardy type inequalities for weighted quasideviation means. MATHEMATICAL INEQUALITIES & APPLICATIONS, 23 (3). pp. 971-990. ISSN 1331-4343 Goswami, Angshuman Robin and Páles, Zsolt (2020) On approximately monotone and approximately Holder functions. PERIODICA MATHEMATICA HUNGARICA, 81 (1). pp. 65-87. ISSN 0031-5303 Páles, Zsolt and Zakaria, Amr (2020) On the Equality of Bajraktarević Means to Quasi-Arithmetic Means. RESULTS IN MATHEMATICS, 75 (1). ISSN 1422-6383 Grünwald, Richárd and Páles, Zsolt (2020) On the equality problem of generalized Bajraktarević means. AEQUATIONES MATHEMATICAE, 94 (4). pp. 651-677. ISSN 0001-9054 Páles, Zsolt (2020) An elementary proof for the decomposition theorem of Wright convex functions. ANNALES MATHEMATICAE SILESIANAE, 34 (1). pp. 142-150. ISSN 0860-2107 Páles, Zsolt and Pasteczka, Pawel (2019) ON HARDY-TYPE INEQUALITIES FOR WEIGHTED MEANS. BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 13 (1). pp. 217-233. ISSN 2662-2033 Páles, Zsolt and Pasteczka, P. (2019) ON THE HOMOGENIZATION OF MEANS. ACTA MATHEMATICA HUNGARICA, 159 (2). pp. 537-562. ISSN 0236-5294 Kiss, Tibor and Páles, Zsolt (2019) On a functional equation related to two-variable Cauchy means. MATHEMATICAL INEQUALITIES AND APPLICATIONS, 22 (4). pp. 1099-1122. ISSN 1331-4343 , eISSN: 1848-9966 Páles, Zsolt and Zakaria, Amr (2019) On the invariance equation for two-variable weighted nonsymmetric Bajraktarević means. AEQUATIONES MATHEMATICAE, 93 (1). pp. 37-57. ISSN 0001-9054 Páles, Zsolt and Pasteczka, Paweł (2018) On Kedlaya-type inequalities for weighted means. JOURNAL OF INEQUALITIES AND APPLICATIONS, 2018. ISSN 1025-5834 Kiss, Tibor and Páles, Zsolt (2018) On a functional equation related to two-variable weighted quasi-arithmetic means. JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS, 24 (1). pp. 107-126. ISSN 1023-6198 Grünwald, Richárd and Páles, Zsolt (2018) On derivations with respect to finite sets of smooth functions. ACTA MATHEMATICA HUNGARICA, 154 (2). pp. 530-544. ISSN 0236-5294 Páles, Zsolt and Pasteczka, Paweł (2018) On the best Hardy constant for quasi-arithmetic means and homogeneous deviation means. MATHEMATICAL INEQUALITIES & APPLICATIONS, 21 (2). pp. 585-599. ISSN 1331-4343 Olbryś, Andrzej and Páles, Zsolt (2018) Support theorems in abstract settings. PUBLICATIONES MATHEMATICAE DEBRECEN, 93 (1-2). pp. 215-240. ISSN 0033-3883 Páles, Zsolt and Székelyné Éva, Éva (2018) A new characterization of convexity with respect to Chebyshev systems. JOURNAL OF MATHEMATICAL INEQUALITIES, 12 (3). pp. 605-617. ISSN 1846-579X Gilányi, Attila and González, Carlos and Nikodem, Kazimierz and Páles, Zsolt (2017) Bernstein-Doetsch type theorems with Tabor type error terms for set-valued maps. SET-VALUED AND VARIATIONAL ANALYSIS, 25 (2). pp. 441-462. ISSN 1877-0533 Páles, Zsolt and Zakaria, Amr (2017) On the local and global comparison of generalized Bajraktarević means. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 455 (1). pp. 792-815. ISSN 0022-247X Kiss, Tibor and Páles, Zsolt (2017) Reducible means and reducible inequalities. AEQUATIONES MATHEMATICAE, 91 (3). pp. 505-525. ISSN 0001-9054 Bessenyei, Mihály and Páles, Zsolt (2017) The contraction principle in semimetric spaces. JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, 18 (3). pp. 515-524. ISSN 1345-4773 Gselmann, Eszter and Páles, Zsolt (2016) Additive solvability and linear independence of the solutions of a system of functional equations. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 82 (1-2). pp. 101-110. ISSN 0001-6969 Bahyrycz, Anna and Páles, Zsolt and Piszczek, Magdalena (2016) Asymptotic stability of the Cauchy and Jensen functional equations. ACTA MATHEMATICA HUNGARICA, 150 (1). pp. 131-141. ISSN 0236-5294 Páles, Zsolt and Pasteczka, Paweł (2016) Characterization of the Hardy property of means and the best Hardy constants. MATHEMATICAL INEQUALITIES & APPLICATIONS, 19 (4). pp. 1141-1158. ISSN 1331-4343 Páles, Zsolt and Székelyné Radácsi, Éva (2016) Characterizations of higher-order convexity properties with respect to Chebyshev systems. AEQUATIONES MATHEMATICAE, 90 (1). pp. 193-210. ISSN 0001-9054 Kiss, Tibor and Páles, Zsolt (2016) Implications between generalized convexity properties of real functions. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 434 (2). pp. 1852-1874. ISSN 0022-247X Páles, Zsolt (2016) A general mean value theorem. PUBLICATIONES MATHEMATICAE DEBRECEN, 89 (1-2). pp. 161-172. ISSN 0033-3883 Matkowski, Janusz and Páles, Zsolt (2015) Characterization of generalized quasi-arithmetic means. ACTA SCIENTIARUM MATHEMATICARUM (SZEGED), 81 (3-4). pp. 447-456. ISSN 0001-6969 Jarczyk, Witold and Páles, Zsolt (2015) Convexity and a Stone-type theorem for convex sets in abelian semigroup setting. SEMIGROUP FORUM, 90 (1). pp. 207-219. ISSN 0037-1912 Maksa, Gyula István and Páles, Zsolt (2015) Convexity with respect to families of means. AEQUATIONES MATHEMATICAE, 89 (1). pp. 161-167. ISSN 0001-9054 González, Carlos and Nikodem, Kazimierz and Páles, Zsolt and Roa, Gari (2014) Bernstein-Doetsch type theorems for set-valued maps of strongly and approximately convex and concave type. PUBLICATIONES MATHEMATICAE DEBRECEN, 84 (1-2). pp. 229-252. ISSN 0033-3883 Makó, Judit and Páles, Zsolt (2013) Approximate Hermite–Hadamard type inequalities for approximately convex functions. MATHEMATICAL INEQUALITIES & APPLICATIONS, 16 (2). pp. 507-526. ISSN 1331-4343 Maksa, Gyula István and Páles, Zsolt (2001) Hyperstability of a class of linear functional equations. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 17 (2). pp. 107-112. ISSN 0866-0174 MonographDaróczy, Zoltán and Bessenyei, Mihály and Boros, Zoltán and Burai, Pál József and Fazekas, Borbála and Gilányi, Attila and Gődényné Hajdu, Gabriella and Házy, Attila and Kaiser, Zoltán and Kocsis, Imre and Lajkó, Károly and Lakatos, Piroska and Losonczi, László and Lovas, Rezső László and Maksa, Gyula and Mészáros, Fruzsina and Molnár, Lajos and Orosz, Ágota and Páles, Zsolt and Székelyhidi, László and Szilasi, József (2011) Függvényegyenletek és egyenlőtlenségek = Functional equations and inequalities. Project Report. OTKA. Páles, Zsolt and Boros, Zoltán and Gilányi, Attila and Házy, Attila and Maksa, Gyula (2010) Nemsima analízis és alkalmazásai = Nonsmooth analysis and its applications. Project Report. OTKA. Daróczy, Zoltán and Bessenyei, Mihály and Farkas, Tibor and Boros, Zoltán and Gilányi, Attila and Gődényné Hajdu, Gabriella and Győry, Máté and Házy, Attila and Járai, Antal and Kaiser, Zoltán and Kocsis, Imre and Lajkó, Károly and Losonczi, László and Maksa, Gyula and Molnár, Lajos and Orosz, Ágota and Páles, Zsolt and Székelyhidi, László and Tóth, Mariann (2007) Függvényegyenletek és egyenlőtlenségek = Functional equations and inequalities. Project Report. OTKA. Páles, Zsolt (2007) Nemsima feltételes extrémumproblémák = Nonsmooth extremum problems with constraints. Project Report. OTKA. BookBessenyei, Mihály and Páles, Zsolt (2023) Fixponttételek és alkalmazásaik. Typotex Kiadó, Budapest. ISBN 9789634932307 |